Central retinal vascular occlusion associated with oral contraceptives

G. Cleveland Stowe, Z. Nicholas Zakov, Daniel M. Albert

Research output: Contribution to journalArticle

36 Scopus citations

Abstract

A 40-year-old woman took oral contraceptives for four years. She developed a vascular glaucoma and one year later the eye was enucleated. No other apparent cause for the occlusion was present. The vascular occlusion consisted of a combined central retinal artery and vein occlusion with severe intimai hyperplasia. An intravascular granulomatous reaction is attributed to chronic vascular injury.

Original languageEnglish (US)
Pages (from-to)798-801
Number of pages4
JournalAmerican journal of ophthalmology
Volume86
Issue number6
DOIs
StatePublished - Dec 1978

ASJC Scopus subject areas

  • Ophthalmology

Fingerprint Dive into the research topics of 'Central retinal vascular occlusion associated with oral contraceptives'. Together they form a unique fingerprint.

  • Cite this